# SDR TWAA9816609

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54349
- Make and model: Boeing 727231
- Aircraft serial: 21968
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINT FOUND FLOORBEAM CAP CORRODED AT STA 1070, LBL 54.  REPLACED FLOORBEAM CAP USING (P/N 10136-3005) AND TWA DRAWING C03050.
